Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have ovarian cyst and getting severe pain. Not cured by tylenol. How to get relief?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
I have an ovarian cyst and the pain has gotten worse. Hospital prescribed Tylenol 2's which are no longer effective on the pain. The pain has now spread across to the right side as well. What should I do?
Posted Sun, 14 Apr 2013 in Women's Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX
Dear XXXXXXX if you experience the same pain as you already had then diagnosis is clear. It sounds like pelvic inflammation of any kind( salpingitis, endometriosis, torsioned or ruptured cyst etc). If pain started during menstruation then endometriosis can be considered,and if it started during ovulation days then cyst complications are more common. I wouldnt recommend Tylenol after ovarian cyst finding because it can mimic serious complications such as rupture or torsion.
YOu should do gynaecological examination again,at least ultrasound to see any sign of pelvic inflammation. Ovarian cysts should be removed when cause repeated problem. It can be done laparoscopicaly which can be diagnostic method as well.
Hope I have answered your query. If you have any further questions I will be happy to help"
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor